advertisement
Question
Posted by: Zara | 2007/04/10

Please help!

I was diagnosed with Antiphospholipid antibodies after suffering 4 miscarriages, doc put me on a mild asprin tablet because i'm trying to conceive, i normally get my period on the 9th of each month, i got it on Friday the 7th it was very dark brown in colour and lasted till Sunday, what is the cause of this???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A variation of two days is within normal limits.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement